Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Im going to have to take meds again, and go back to therapy

Posted by on Jun. 4, 2011 at 10:04 AM
  • 7 Replies

I was taking Lexapro but my sex drive was so bad, my doctor even lowered the dosage but it still didn't work sex wise. Well I stopped the lexapro and stopped going to therapy, while doing both I still had my episodes and I still felt like crap. I also didn't want to take the pills at night and then fall into a deep sleep in case my DD needs me. Today I just felt like I wanted to die and make it all go away. DD woke up throwing up,last month she had fever for like 3 days. We are having major financial issues and all I get is bad news. Im so tired of feeling sick myself, I have no energy at all. Im not a good mom for my child. I love her but I don't love the feeling I get especially when she is sick. I had a dream where I saw my daughter doing something and my DH saw her doing something completely different. I explained to him that it symbolises real life, he never believes me when I tell him how I feel.I want to run away

by on Jun. 4, 2011 at 10:04 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
beanielips
by on Jun. 4, 2011 at 10:30 AM
At least you realize you need to get help. I know my DH loves me and really wants to help me, but he doesn't get it either. He knows that I feel miserable, but thinks I should "fix" like he fixes his slumps.

Make that appointment ASAP, it will be the best for you.
Posted on CafeMom Mobile
ShhhItsASecret
by on Jun. 4, 2011 at 11:18 AM
My df doesnt understand either. he just says to stop being down and stuff. but i dont know how to stop. i wish i did
Posted on CafeMom Mobile
matreshka
by on Jun. 4, 2011 at 1:08 PM

have you tried therapy? ive found that to be overall more helpful than meds (although i am once again on meds). a lot of anti depressants cause sex drive side effects but some dont.

i hope you find a way to get through your depression :)

lyrick24
by Group Admin on Jun. 5, 2011 at 12:59 AM

maybe they can put you on something that wont affect your libido and wont knock you out at night. discuss this with your therapist or dr.

ReaderVictoria
by on Jun. 5, 2011 at 3:07 AM

Good luck and I hope you feel better soon.

rhodaj
by rho on Jun. 5, 2011 at 10:18 AM

 I'm glad you are going back on your meds and going back to your theropist.  Maybe you can get your husband to go with you for a few session.  So he can understand more of what you are going through

K_Marie
by on Jun. 6, 2011 at 1:05 AM

 *HUGS*

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)